# SDR A6WA2017072545130

- Difficulty date: March 25, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 34,656 hours, 33,089 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON AFT PRESSURE BULKHEAD AT LBL 36.2, WL 79.5, LBL .5, WL 127 - 132.5, LBL .5, WL107 - 115, AND LBL .5, WL 100.5 - 104.5.
